# SDR CA020912002

- Difficulty date: August 24, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APU FAILS TO START, NO ROTATION. AIRCRAFT RELEASED PER MEL 49-00-01.   BLEED AIR VALVE CONFIRMED CLOSED.  CHECKED CURRENT LIMITER AND FOUND SERVICEABLE. RERACKED ECU, NO FIX. AIRCRAFT REQUIRED TO HAVE A JET START AND GPU AT ALL STATIONS. FURTHER TROUBLE SHOOTING REVEALED A DAMAGED TERMINAL LUG ON STATER HARNESS,  MOST PROBABLY DUE TO THE FACT THAT THE NUTS SECURING THE TERMINAL BECAME LOOSE AND  CREATED AN OVERHEAT AT THAT POINT.  APU STARTER HARNESS ASSY WAS REPLACED AND APU OPERATIONAL CHECK CARRIED OUT PER AMM 49-41-04.
